On the existence of solutions to a certain class of systems of nonlinear integral equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1965), pp. 3-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_6_a0,
author = {L. I. Barklon},
title = {On the existence of solutions to a~certain class of systems of nonlinear integral equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--15},
year = {1965},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_6_a0/}
}
L. I. Barklon. On the existence of solutions to a certain class of systems of nonlinear integral equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1965), pp. 3-15. http://geodesic.mathdoc.fr/item/IVM_1965_6_a0/